It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-17-2006, 05:41 PM   #1
Member
(female)
 
Join Date: Jan 2006
Location: Mass.
Posts: 94
dollymama HB User
Stomach Problems...help !

I need some help please ! For the last few weeks, I have been having stomach burning, growling and I have been burping a lot. I take a lot of pills, but have been for a while, so I am not sure that it would be that. I take Doxy for my skin (twice p/day), calcium (twice p/day), once a week 50K mg of Vitamin D and I just started birth control again last sunday. I now have a loss of appetite, but my stomach always feels like it's hungry, even after I just ate. I don't have pains anywhere else and I am afraid to go to the dr's because I don't want to have the tube put down my throat. I am going on vacation soon and don't want to be sick while away, yet don't want to have to leave because of it. Anyone have any idea what I could have?? I am pretty stressed most of the time, so I am thinking it's that, but then again, it could be the pills or it could be indigestion (I have tried Zantac and it really didn't help).

 
Old 07-20-2006, 10:52 PM   #2
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: CA
Posts: 670
carisa HB User
Re: Stomach Problems...help !

Hmm, not sure what you could have, but going to the drs doesn't mean they will make an appt. right away for you to have that tube procedure. I know though, I am terrified of that too! I went to the dr. today and she gave me something called prevacid, which is a stronger version of prilosec basically. I would definitely go to the dr. It's no fun living with an upset stomach. I am going through the same thing. Good luck!!

 
Sponsors Lightbulb
   
Old 07-21-2006, 06:30 PM   #3
Member
(female)
 
Join Date: Jan 2006
Location: Mass.
Posts: 94
dollymama HB User
Re: Stomach Problems...help !

Thanks Carisa. I will make the appt. soon, because I can't deal with this for much longer. I have my vacation soon and I certainly don't want to feel like this when I am away. Good luck to you too !!!

Last edited by moderator4; 07-21-2006 at 07:19 PM. Reason: REpeating Quote is not needed.

 
Old 07-22-2006, 12:56 PM   #4
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: california,usa
Posts: 519
Mari526 HB User
Post Re: Stomach Problems...help !

Quote:
Originally Posted by dollymama
I need some help please ! For the last few weeks, I have been having stomach burning, growling and I have been burping a lot. I take a lot of pills, but have been for a while, so I am not sure that it would be that. I take Doxy for my skin (twice p/day), calcium (twice p/day), once a week 50K mg of Vitamin D and I just started birth control again last sunday. I now have a loss of appetite, but my stomach always feels like it's hungry, even after I just ate. I don't have pains anywhere else and I am afraid to go to the dr's because I don't want to have the tube put down my throat. I am going on vacation soon and don't want to be sick while away, yet don't want to have to leave because of it. Anyone have any idea what I could have?? I am pretty stressed most of the time, so I am thinking it's that, but then again, it could be the pills or it could be indigestion (I have tried Zantac and it really didn't help).
Doxycillin is an antibiotic and can cause many gastrointestinal reactions along with overgrowth of bad bacteria. The intestinal flora becomes altered. You need to report these symptoms to your MD, you may need to stop this medication.

 
Old 07-24-2006, 02:29 PM   #5
Member
(female)
 
Join Date: Jan 2006
Location: Mass.
Posts: 94
dollymama HB User
Re: Stomach Problems...help !

really???? My derm. never mentioned anything like that to me ! I have MS too and I asked her if there were any long term effects of Doxy and she said "none that were known", I am wondering why she didn't mention anything to me about that bacteria !!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
stomach problems?? ruko4 Pain Management 0 12-23-2009 08:18 AM
Help please, stomach problems and more mrsal1234 Digestive Disorders 18 10-01-2007 03:54 PM
Stomach Help Here. beachday Depression 3 08-24-2007 01:12 PM
Stomach problems - Nausea 24x7 - Loss of Appetite - Hospitalised Twice... danielm Digestive Disorders 14 06-30-2007 08:41 PM
stomach aches i really need help stillphil General Health 2 05-18-2005 06:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (15), Harry (13), Titchou (8), flipfleury (8), MountainReader (7), ladybud (7), jmarple (6), rufous57 (5)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 07:58 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!